MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO LG VEST BLKT ASSY CLIK TITE; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO LG VEST BLKT ASSY CLIK TITE; SYSTEM, THERMAL REGULATING
Model Number 8001-061-535
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Blister (4537)
Date of Event 11/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient developed blisters caused by the wraparound wraps.No information has been provided regarding the severity or treatment of the injury.Attempts have been made to reach the customer for more information, however they have not responded to these attempts.
 
Event or Problem Description
It was reported that a patient developed blisters caused by the raprround wraps.No information has been provided regarding the severity or treatment of the injury.Multiple attempts have been made to reach the customer for more information, however they have not responded to these attempts.
 
Additional Manufacturer Narrative
The device was not evaluated and no cause was determined as the customer did not make the device accessible for testing.The customer did not respond to requests for additional information regarding the injury, but should we receive more information a supplemental will be filed.The investigation is complete.B5 and h codes updated to match investigation results.

Brand Name
LG VEST BLKT ASSY CLIK TITE
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11055158
Report Number0001831750-2020-01224
Device Sequence Number4241244
Product Code DWJ
UDI-Device Identifier07613327175103
UDI-Public07613327175103
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K100585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number8001-061-535
Device Catalogue Number8001061535
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer11/27/2020
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;